# SDR CALA9801349

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT LAV ANGLE, LOWER SIDE OF Z-63 FROM END FASTENER AT AFT PRESSURE BULKHEAD.  THE ANGLE WAS REPAIRED IAW SRM 51-30-5.
